# SDR C2XA08RI044

- Difficulty date: March 30, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N14998
- Make and model: Emb EMB-145LR
- Aircraft serial: 145302
- Aircraft time: 18,337 hours, 13,889 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 0020BN4
- Part serial: 21
- Condition: Faulty
- Location: Stall Warning
- Part time: 23,296 hours, 18,033 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 2642 - EWR - CREW REPORTED SPS ADVANCE MESSAGE ON EICAS IN CRUISE.  CREW PERFORMED AIR RETURN AND LANDED UNEVENTFULLY.  EWR MX REMOVED AND REPLACED STALL PROTECTION COMPUTER AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
